期刊論文

標題 On the applicability of self-affinity concept in scale of three-dimensional rock joints
學年 100
學期 1
出版(發表)日期 2011/10/01
作品名稱 On the applicability of self-affinity concept in scale of three-dimensional rock joints
作品名稱(其他語言)
著者 Yang, Zon-Yee; Ali Taghichianb; Huang, Gene-Darl
單位 淡江大學土木工程學系
出版者 Kidlington: Pergamon
著錄名稱、卷期、頁數 International Journal of Rock Mechanics and Mining Sciences 48(7), pp.1173-1187
摘要 Joint failure causes large instabilities in rock structures. The failure is highly dominated by surface topography of joints. Since measuring the entire surface is not possible, examining a portion of it and its attribution to the entire surface is used in the literature. Self-affinity is a common way for such approach. The best methods for measuring the surface topography are first introduced. Using such methods, the applicability of self-affinity concept in scale of joints is then examined and it is demonstrated as deficient. In this way, there is no relationship between the roughness of a portion of the joint surface and that of the entire surface.
關鍵字
語言 英文
ISSN 1365-1609
期刊性質 國外
收錄於 SCI
產學合作
通訊作者 Yang, Zon-Yee
審稿制度
國別 英國
公開徵稿
出版型式 紙本